Reference Type | Journal (article/letter/editorial) |
---|
Title | Sobolev orthogonal polynomials in the complex plane |
---|
Journal | Journal of Computational and Applied Mathematics |
---|
Authors | López Lagomasino, G. | Author |
---|
Pijeira Cabrera, H. | Author |
Pérez Izquierdo, I. | Author |
Year | 2001 (January) | Volume | 127 |
---|
Issue | 1 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/s0377-0427(00)00498-2Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9492019 | Long-form Identifier | mindat:1:5:9492019:6 |
---|
|
GUID | 0 |
---|
Full Reference | López Lagomasino, G., Pijeira Cabrera, H., Pérez Izquierdo, I. (2001) Sobolev orthogonal polynomials in the complex plane. Journal of Computational and Applied Mathematics, 127 (1). 219-230 doi:10.1016/s0377-0427(00)00498-2 |
---|
Plain Text | López Lagomasino, G., Pijeira Cabrera, H., Pérez Izquierdo, I. (2001) Sobolev orthogonal polynomials in the complex plane. Journal of Computational and Applied Mathematics, 127 (1). 219-230 doi:10.1016/s0377-0427(00)00498-2 |
---|
In | (2001, January) Journal of Computational and Applied Mathematics Vol. 127 (1) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.